# SDR AALA202211308921

- Difficulty date: November 30, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A321-211
- Aircraft serial: 5588
- Aircraft time: 29,909 hours, 12,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT TEST FAILED. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
